| Model Number |
9-ASD-020 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported on (b)(6) 2025 a 20mm amplatzer septal occluder was selected for implant.During implant the device took on a cobra shape.The occluder was removed from the patient and washed with water.The occluder was re-inserted into the patient, however the occluder opened crookedly.Several attempts were made to conform the occluder back to its original shape.The occluder did not retain its original shape.The occluder was not released from the delivery cable.The occluder was removed from the patient and replaced with a new 17mm amplatzer septal occluder.There were no interactions with cardiac structures.There were no angulations or kinks noted on the delivery system.The patient remained hemodynamically stable throughout the procedure.There were no clinically significant delays in the procedure.There were no adverse effects to the patient.The patient status was stable.
Additional Manufacturer Narrative
An event of device deformity during procedure was reported.The device was returned to abbott for investigation and the device met functional specifications when analyzed under non-physiological conditions.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.